Solvability of a boundary value problem for a second-order ordinary differential equation with a nonsummable singularity
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2071-2075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a6,
author = {Ya. V. Tsepitis},
title = {Solvability of a boundary value problem for a second-order ordinary differential equation with a nonsummable singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {2071--2075},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a6/}
}
TY - JOUR AU - Ya. V. Tsepitis TI - Solvability of a boundary value problem for a second-order ordinary differential equation with a nonsummable singularity JO - Differencialʹnye uravneniâ PY - 1983 SP - 2071 EP - 2075 VL - 19 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_12_a6/ LA - ru ID - DE_1983_19_12_a6 ER -
%0 Journal Article %A Ya. V. Tsepitis %T Solvability of a boundary value problem for a second-order ordinary differential equation with a nonsummable singularity %J Differencialʹnye uravneniâ %D 1983 %P 2071-2075 %V 19 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1983_19_12_a6/ %G ru %F DE_1983_19_12_a6
Ya. V. Tsepitis. Solvability of a boundary value problem for a second-order ordinary differential equation with a nonsummable singularity. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2071-2075. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a6/